# SDR DALA13062890951

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 62,543 hours, 46,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, CEILING EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROW 10-15.  REPLACED POWER SUPPLY AND OPS CHECKED GOOD IAW AMM 33-53.
